Indiana, 2007Tornadoes and Hail in Indiana, April 11, 2007
April 11, 2007 · NWS IND · 39 events in 21 counties and zones
Severe thunderstorms moved through central Indiana on the afternoon of 11 April 2007. The storms produced tornadoes, large hail, and damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $343,000
- Crop damage
- None recorded
- Events
- 39
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms moved through central Indiana on the afternoon of 11 April 2007. The storms produced tornadoes, large hail, and damaging winds. The National Weather Service Indianapolis damage assessment teams confirmed four tornadoes in central Indiana. These tornadoes occurred from mini supercells.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Apr 11, 2:50 PM EST, 30 minutes earlier.
Area forecast discussion, Apr 11, 2:50 PM EST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
350 PM EDT WED APR 11 2007
.DISCUSSION...SFC ANALYSIS SHOWS A WARM FRONT OVR ERN IL EXTENDING
SOUTH INTO SW IND. SFC LOW PRES OVR SE IA WILL CONTINUE TO MOVE TO
THE NE WITH A N-S ORIENTED COLD FRONT FCST TO MOVE EAST ACRS THE
AREA TONIGHT. VIS SAT IMAGERY SHOWS EXPANDED AREA OF BROKEN
CLEARING MOVING INTO WRN IND AT 19Z. SCTD THUNDERSTORMS ARE
DEVELOPING IN MARGINALLY UNSTABLE WARM SECTOR BOTH ALONG THE WARM
FRONT AND IN THE WARM SECTOR IMMEDIATELY AHEAD OF THE COLD FRONT.
SOMEWHAT STRONG SFC HEATING COMMENCING ACRS ERN IL ALONG WITH
INCREASING LOW LEVEL MOISTURE PER 50+ DEG DWPTS.
MAIN FORECAST CHALLENGE TDY WL BE PCPN.
MODELS REMAIN IN PRETTY GOOD AGREEMENT FOR TONIGHT AND TOMORROW SO
THEREFORE WILL USE A BLEND. UPPER AIR ANALYSIS SHOWS CENTRAL IND
LOCATED IN LEFT EXIT REGION OF CYCLONICALLY CURVED 250MB JET STREAK.
EXPECTING SCTD SHOWERS AND THUNDERSTORMS TO DEVELOP ACRS AREA LATE
THIS AFTERNOON AND INTO THE EVENING HOURS. COOL MID LEVEL TEMPS
BELOW -20 DEG CELSIUS MOVING IN OVERTOP LOW LEVEL MOISTENING AND
STEEPENING LAPSE RATES. AS 500MB SPEED MAX OF 100KTS CONTINUES TO
MOVE TOWARD THE REGION...STRENGTHENING WIND FIELDS IN COMBO WITH
MARGINALLY UNSTABLE ATMS SHOULD YIELD THE POSSIBILITY OF SOME
ORGANIZED THUNDERSTORMS. THE STRONGEST AND MOST PERSISTENT STORMS
ARE CAPABLE OF SEVERE WEATHER MAINLY IN THE FORM OF LARGE HAIL. THE
STORMS SHOULD GRADUALLY MOVE TO THE EAST AND NORTH DURING THE
EVENING HOURS. TEMPS TONIGHT SHOULD FALL INTO THE 30S. MODELS
CONSISTENT IN SHOWING A LINGERING CHANCE OF PRECIP THURSDAY. MODEL
SOUNDINGS INDICATING A POSSIBILITY OF SNOW SHOWERS MIXED WITH
RAIN...ESPECIALLY IN THE NORTHERN AREAS THURSDAY. WHILE THE NEAR
SURFACE LAYER SHOULD REMAIN ABOVE FREEZING...COLD AIR ALOFT WITH
850MB TEMPS AROUND -5 TO -6 DEG C WOULD BE SUPPORTIVE OF SUCH A
SCENARIO. NOT EXPCTING MUCH RECOVERY IN TEMPS ON THURSDAY AS LOW
CLOUDS REMAIN IN AREA AS INDIANA RECEIVES WRAP AROUND CLOUDS FROM
DEPARTING SYSTEM.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
THURSDAY NIGHT...MODEL SOUNDINGS SHOW A MOIST LOW LEVEL ALONG WITH A
WEAL INVERSION THROUGH MOST OF THE OVERNIGHT SO WILL GO A LITTLE
MORE PESSIMISTIC WITH CLOUD COVER THURS NIGHT. THAT SAID WILL GO A
DEGREE OR TWO WARMER WITH LOWS TO ACCOUNT FOR THE CLOUD COVER. NO
PRECIP IS EXPECTED AS THE UPPER SYSTEM PULLS OFF TO THE NE BY LATE
THURS NIGHT.
FRIDAY...MODELS HAVE BEEN TRENDING SLOWER AND FARTHER SOUTH WITH THE
UPCOMING WEEKEND SYSTEM. THIS WILL TRANSLATE INTO SLOWER TIMING FOR
PRECIP AS WELL. HAVE CONFINED POPS TO THE VERY FAR SW CORNER OF THE
CWA ON FRI MORNING. KEPT THE INDY METRO AREA AND NORTH DRY UNTIL
AFTER 00Z. KEPT THE TERRE HAUTE AREA DRY UNTIL 21Z. AFTER 00Z
LIKELY FOR THE MAJORITY OF THE CWA.
AS THE SFC LOW MOVES NE FROM ARKANSAS TO TN/KY IT WEAKENS SOMEWHAT.
850-500MB FRONTOGENESIS ALSO WEAKENS. WOULD EXPECT THE HEAVIEST
PRECIP TO FALL IN THE SOUTHERN CWA IN THE 00Z-12Z TIMEFRAME WITH
LESSER AMOUNTS NORTH OF INTERSTATE 70.
FOR TEMPS FRI NIGHT HAVE GONE WARMER WITH LOWS AS CLOUD COVER WILL
PREVENT A SIGNIFICANT DROP IN TEMPS.
SATURDAY...WITH THE FARTHER SOUTH SOLUTION OF THE ECMWF/GFS/NAM AND
ENSEMBLES TEMPS MAY BE A LITTLE WARMER. THE NW 1/3 OF THE CWA MAY
SEE SOME SNOW MIXED IN AS BUFKIT SOUNDINGS SHOW A POSSIBILITY. AT
THIS TIME WILL LEAVE IT AS ALL RAIN AS ITS STILL FAR ENOUGH OUT IN
TIME FOR EVEN A SLIGHT CHANGE TO KEEP PTYPE ALL RAIN THAT DAY. BY
SATURDAY NIGHT THE SFC LOW WILL CONTINUE TO PULL OFF TO THE EAST AND
HAVE TAPERED POPS OFF FROM WEST TO EAST.
SUNDAY THROUGH WEDNESDAY...STRONG RIDGING SETS UP ACROSS THE MIDDLE
OF THE COUNTRY THROUGH THIS TIME PD. TEMPS WILL FINALLY MODERATE
CLOSER TO NORMAL TEMPS BY MON/TUES NEXT WEEK.
&&
.AVIATION...DISCUSSION FOR 18Z TAFS.
LOW PRESSURE WL MV THRU NW OF THE SITES DURING THE PD AND DRAG A CD
FNT THRU INDIANA BY AROUND 0Z. MID LEVEL DRY SLOT WILL WORK ITS WAY
INTO REGION THIS AFTERNOON ALONG WITH INCREASING LIFT ASSOC WITH
UPPER LEVEL SYSTEM AND COLD FRONT. WIDELY SCATTERED SHOWERS ACROSS
AREA WILL GIVE WAY TO SCATTERED THUNDERSTORMS IN THE 1930Z TO 0100Z
PERIOD. HAVE GONE WITH VCTS TO CONVEY COVERAGE UNCERTAINTY AT THIS
POINT AND MAY NEED TO MAKE AMENDMENTS FOR SPECIFIC TIMING. IFR CIGS
AND VISBYS WILL OCCUR AHEAD OF THE SCATTERED THUNDERSTORMS EXPCT TO
DVLP. EXPECTING A BRIEF WINDOW THIS EVENING OUTSIDE OF PRECIP TO
HAVE MVFR CONDS AS LOW LEVEL CIGS MIX OUT AND VISBYS IMPROVE. IFR
CONDS EXPTD TO RETURN AROUND 05Z FROM WRAP AROUND LOW LEVEL CLOUDS
ASSOC WITH HIGHER RH AIR.
&&
.IND WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT TERM/AVIATION...SMITH/SH
LONG TERM...SALLY
Hazardous weather outlook, Apr 11, 3:15 AM EST, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
415 AM EDT WED APR 11 2007
INZ021-028>031-035>049-051>057-060>065-068>072-120815-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
415 AM EDT WED APR 11 2007 /315 AM CDT WED APR 11 2007/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA THIS AFTERNOON.
THE MAIN THREATS FROM THE STORMS WILL BE LARGE HAIL AND DAMAGING
STRAIGHT LINE WINDS...HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT.
LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
SNOW SHOWERS ARE POSSIBLE ON THURSDAY ACROSS NORTHERN PARTS OF
CENTRAL INDIANA...MAINLY NORTH OF INTERSTATE 70. NO ACCUMULATION
IS EXPECTED. SNOW SHOWERS ARE ALSO POSSIBLE NORTH OF INTERSTATE 70
LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)
INZ067-120815-
KNOX-
315 AM CDT WED APR 11 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA THIS AFTERNOON.
THE MAIN THREATS FROM THE STORMS WILL BE LARGE HAIL AND DAMAGING
STRAIGHT LINE WINDS...HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT.
LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.
LOWLAND FLOODING CONTINUES ALONG THE WHITE RIVER. FLOODING IS
EXPECTED TO END TODAY. SEE THE LATEST FLOOD STATEMENT FOR MORE
INFORMATION.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)
PUMA
In the hours before
Local storm report, Apr 11, 3:09 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
409 PM EDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL 5 WSW BRAZIL 39.50N 87.21W
04/11/2007 E0.25 INCH CLAY IN LAW ENFORCEMENT
&&
SMITHEvent by event
19 thunderstorm wind, 15 hail, 5 tornado. Local standard time, as filed.
Tornado, Clay
- When
- April 11, 3:20 PM EST to 3:22 PM EST
- Where
- Clay County, Knightsville to Harmony
- Rating
- EF0
- Path length
- 0.1 mi
- Path width
- 50 yd
- Property damage
- $3,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.530, -87.100
The initial tornado touchdown was reported by a storm spotter at 4:20 P.M. EDT in Harmony, about 22 miles east of Terre Haute . Minor tree damage resulted from this storm in addition to damage to a metal carport and a shed. This tornado was rated EF0 on the Enhanced Fujita intensity scale with winds estimated around 70 mph.
Hail, Putnam
- When
- April 11, 4:10 PM EST to 4:12 PM EST
- Where
- Putnam County, Greencastle
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 39.650, -86.870
Hail, Vermillion
- When
- April 11, 4:19 PM EST to 4:21 PM EST
- Where
- Vermillion County, Dana
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 39.800, -87.500
Hail, Warren
- When
- April 11, 4:25 PM EST to 4:27 PM EST
- Where
- Warren County, State Line
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.200, -87.530
Hail, Vigo
- When
- April 11, 4:27 PM EST to 4:29 PM EST
- Where
- Vigo County, 2 mi E of Terre Haute
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.470, -87.362
Hail, Vigo
- When
- April 11, 4:30 PM EST to 4:32 PM EST
- Where
- Vigo County, 1 mi NE of Fontanet
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 39.580, -87.237
Hail, Daviess
- When
- April 11, 4:31 PM EST to 4:33 PM EST
- Where
- Daviess County, Odon
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.830, -86.980
Tornado, Hendricks
- When
- April 11, 4:35 PM EST to 4:37 PM EST
- Where
- Hendricks County, 3 mi ESE of North Salem
- Rating
- EF0
- Path length
- 0.1 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 39.853, -86.598
The same mini supercell storm that produced the first tornado in Clay County produced a second tornado at 5:35 P.M. EDT near North Salem or about 12 miles west of Brownsburg. This tornado, first reported by the Hendricks County Sheriff Department, touched down over open fields causing no damage and was rated an EF0 on the Enhanced Fujita Intensity scale with winds estimated near 70 mph. |
Hail, Warren
- When
- April 11, 4:43 PM EST to 4:45 PM EST
- Where
- Warren County, Williamsport
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.280, -87.300
Thunderstorm Wind, Hendricks
- When
- April 11, 4:43 PM EST
- Where
- Hendricks County, Brownsburg
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 39.850, -86.400
Thunderstorm Wind, Monroe
- When
- April 11, 4:50 PM EST
- Where
- Monroe County, Bloomington
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 39.170, -86.520
Trees were reported down in several places due to damaging thunderstorm winds.
Thunderstorm Wind, Hendricks
- When
- April 11, 4:53 PM EST
- Where
- Hendricks County, Brownsburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.850, -86.400
Hail, Boone
- When
- April 11, 4:56 PM EST to 4:58 PM EST
- Where
- Boone County, Lebanon
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.050, -86.470
Hail, Lawrence
- When
- April 11, 5:02 PM EST to 5:04 PM EST
- Where
- Lawrence County, O Olitic
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 38.900, -86.520
Hail, Boone
- When
- April 11, 5:02 PM EST to 5:04 PM EST
- Where
- Boone County, Jamestown
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 39.930, -86.630
Thunderstorm Wind, Tippecanoe
- When
- April 11, 5:05 PM EST
- Where
- Tippecanoe County, 2 mi E of West Pt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 40.350, -87.012
Trees were reported down due to damaging thunderstorm winds.
Hail, Putnam
- When
- April 11, 5:08 PM EST to 5:10 PM EST
- Where
- Putnam County, Greencastle
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 39.650, -86.870
Hail, Brown
- When
- April 11, 5:21 PM EST to 5:23 PM EST
- Where
- Brown County, 2 mi N of Nashville
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 39.229, -86.250
Hail, Putnam
- When
- April 11, 5:24 PM EST to 5:26 PM EST
- Where
- Putnam County, 1 mi NW of Cloverdale
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 39.530, -86.813
Thunderstorm Wind, Shelby
- When
- April 11, 5:25 PM EST
- Where
- Shelby County, 1 mi W of Boggstown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 39.570, -85.939
Trees and power lines were down near Camp Joy due to damaging thunderstorm winds.
Thunderstorm Wind, Bartholomew
- When
- April 11, 5:25 PM EST
- Where
- Bartholomew County, 8 mi N of Columbus
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 39.336, -85.830
Power lines were down on US-31 between 800 N and 900 N due to damaging thunderstorm winds.
Thunderstorm Wind, Bartholomew
- When
- April 11, 5:25 PM EST
- Where
- Bartholomew County, 7 mi ENE of Columbus
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 39.259, -85.709
Two trees were reported down near county roads 650 E and 250 N due to damaging thunderstorm winds.
Hail, Montgomery
- When
- April 11, 5:27 PM EST to 5:29 PM EST
- Where
- Montgomery County, New Ross
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.970, -86.720
Thunderstorm Wind, Johnson
- When
- April 11, 5:30 PM EST
- Where
- Johnson County, Bargersville
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $60,000
- Reported by
- County Official
- Coordinates
- 39.520, -86.170
A barn was destroyed near 400 W just south of 300 N due to damaging thunderstorm winds. Also damaged were at least 24 homes, a business, trees, a utility pole, and a school.
Thunderstorm Wind, Marion
- When
- April 11, 5:32 PM EST
- Where
- Marion County, Lawrence
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.830, -86.030
Tornado, Hendricks
- When
- April 11, 5:37 PM EST to 5:50 PM EST
- Where
- Hendricks County, 2 mi SW of Lizton to 1 mi W of Pittsboro
- Rating
- EF1
- Path length
- 4.9 mi
- Path width
- 75 yd
- Property damage
- $70,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.860, -86.577
This third tornado, also reported by the Sheriff Department, began at 6:37 P.M. EDT about two miles southwest of Lizton, or about 8 miles northwest of Brownsburg. This tornado passed southeast of Lizton and lifted about one mile west of Pittsboro around 6:50 P.M. EDT. Several garages and barns were destroyed, several homes suffered lighter damage. Trees and power lines were also reported down. This tornado was rated an EF1 on the Enhanced Fujita scale with winds estimated around 90 mph.|
Thunderstorm Wind, Hendricks
- When
- April 11, 5:45 PM EST
- Where
- Hendricks County, 1 mi E of Lizton
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NWS Employee
- Coordinates
- 39.880, -86.531
A roof and a farm building sustained damage due to damaging thunderstorm winds. Trees also were reported down from the winds.
Thunderstorm Wind, Hendricks
- When
- April 11, 5:45 PM EST
- Where
- Hendricks County, 1 mi ESE of Lizton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 39.874, -86.533
Trees and power lines were reported down due to damaging thunderstorm winds.
Thunderstorm Wind, Hendricks
- When
- April 11, 5:51 PM EST
- Where
- Hendricks County, Pittsboro
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Public
- Coordinates
- 39.870, -86.470
Billboards were down and there was metal debris due to damaging thunderstorm winds.
Thunderstorm Wind, Hendricks
- When
- April 11, 5:55 PM EST
- Where
- Hendricks County, 2 mi E of Lizton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Amateur Radio
- Coordinates
- 39.880, -86.512
Metal debris was reported on the road due to damaging thunderstorm winds.
Thunderstorm Wind, Hancock
- When
- April 11, 6:05 PM EST
- Where
- Hancock County, 5 mi W of Greenfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 39.780, -85.874
Trees and power lines were down near 200 W and Furry Rd due to damaging thunderstorm winds.
Hail, Tipton
- When
- April 11, 6:07 PM EST to 6:09 PM EST
- Where
- Tipton County, 8 mi SW of Tipton
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 40.198, -86.157
Tornado, Hamilton
- When
- April 11, 6:25 PM EST to 6:30 PM EST
- Where
- Hamilton County, 3 mi E of Arcadia to 8 mi NE of Arcadia
- Rating
- EF2
- Path length
- 4 mi
- Path width
- 100 yd
- Continued into
- Tipton, In (IND)
- Property damage
- $150,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.170, -85.963
This tornado touched down at 7:25 P.M. EDT, as reported by trained spotters, about 3 miles east of Arcadia . The tornado continued a path to the northeast, lifting around 7:30 P.M. EDT. An EF2 rating was assigned to this tornado given the significant destruction of a barn, and the tornado moving a dual wheel pickup truck/trailer rig nearly fifteen feet. Winds were estimated near 120 mph. Several other outbuildings, houses, barns, vehicles, trees, sheds, and garages suffered damage as well.
Tornado, Tipton
- When
- April 11, 6:30 PM EST to 6:31 PM EST
- Where
- Tipton County, 2 mi SW of New Lancaster
- Rating
- EF1
- Path length
- 0.1 mi
- Path width
- 100 yd
- Property damage
- $32,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.210, -86.027
A large barn and two outbuildings were damaged due to an EF1 tornado. This is a continuation of the Hamilton County EF2 tornado.
Thunderstorm Wind, Madison
- When
- April 11, 6:42 PM EST
- Where
- Madison County, Anderson
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.100, -85.680
Large trees were blown down due to damaging thunderstorm winds.
Thunderstorm Wind, Madison
- When
- April 11, 6:45 PM EST
- Where
- Madison County, 2 mi S of Elwood
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.241, -85.830
One inch hail fell at this location in addition to the thunderstorm wind gust.
Thunderstorm Wind, Madison
- When
- April 11, 6:45 PM EST
- Where
- Madison County, Anderson
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Newspaper
- Coordinates
- 40.100, -85.680
Trees were reported down and a chruch damaged due to thunderstorm wind damage.
Thunderstorm Wind, Madison
- When
- April 11, 6:45 PM EST
- Where
- Madison County, Elwood
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Newspaper
- Coordinates
- 40.270, -85.830
A fence and outbuildings were damaged due to thunderstorm wind damage.
Thunderstorm Wind, Madison
- When
- April 11, 6:46 PM EST
- Where
- Madison County, Anderson
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.100, -85.680
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in Wisconsin, April 11, 20071 death · $190,000 · 19 events
- Strong Wind in Kentucky, April 11, 20071 death · 1 injured · $17,000 · 5 events
- High Wind and Strong Wind in Arkansas, April 11, 20071 death · 1 injured · 50 kt wind · 4 events
- Tornadoes and Hail in Alabama, April 11, 20071 injured · $183,000 · EF1 · 44 events
- Hail and Damaging Winds in Ohio, April 11, 2007$343,000 · 1.75 in hail · 37 events
- Hail in Georgia, April 11 to 12, 2007$80,000 · 1.75 in hail · 7 events
- Hail and Damaging Winds in Florida, April 11, 20071 injured · $40,000 · 56 kt wind · 6 events
- Hail and Damaging Winds in Kentucky, April 11, 2007$22,000 · 1.25 in hail · 20 events
- Hail and Damaging Wind in Kentucky, April 11, 2007$50,000 · 65 kt wind · 2 events
- High Wind in California, April 11 to 12, 2007$35,000 · 63 kt wind · 3 events
- Hail and Damaging Winds in Tennessee, April 11, 2007$26,000 · 1.75 in hail · 9 events
- Hail and Damaging Winds in Indiana, April 11, 2007$20,000 · 1 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 27524, 27355, 26854, 26855, 26856, 27356, 26857, 27527, 26858, 26859, 27359, 26860, 26861, 26862, 26863, 26864, 26865, 26866, 26867, 27362, 27372, 27374, 26868, 27380, 26869, 27578, 26870, 26871, 26872, 26873, 27522, 27523, 27584, 27590, 26874, 26875, 27591, 27592, 26876.